On interpolation of Lp spaces with weight functions

Peetre, Jaak: On interpolation of Lp spaces with weight functions. Acta scientiarum mathematicarum, (28) 1-2. pp. 61-69. (1967)

[img] Cikk, tanulmány, mű

Download (997kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1967
Volume: 28
Number: 1-2
Page Range: pp. 61-69
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 69. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14137

Actions (login required)

View Item View Item